MathSciNet Relay Station
MathSciNet bibliographic data
MR358973 (50 #11429) 60G50
Smythe, R. T. Sums of independent random variables on partially ordered sets. Ann. Probability 2 (1974), 906–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement